# SDR AUS20030773

- Difficulty date: August 4, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 5002572
- Condition: Wrong Part
- Location: Brake
- Part time: 15,387 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) DURING OVERHAUL OF BRAKE UNIT IT WAS DISCOVERED THAT TWO DIFFERENT PN`S,  STATOR DISCS WERE FITTED TO THE SAME BRAKE UNIT. DURING THE INVESTIGATION TO ASCERTAIN IF THIS SITUATION WAS ALLOWABLE IT WAS FOUND THAT PN 5002572 STAMPED ON ONE OF THE DISCS IS THE PN FOR THE BRAKE UNIT FITTED TO THE FOKKER F28. THE CORRECT DISC PN FOR THE F50 AS STATED IN THE CMM IS PN 5002525. PERSONNEL/MAINTENANCE ERROR. UNAPPROVED PART.
